MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jcrs.2010.12.032

Медицинская библиотека · Journal of cataract and refractive surgery · 2011

Acute bilateral angle-closure glaucoma and choroidal effusion associated with acetazolamide administration after cataract surgery.

Mancino Raffaele, Varesi Chiara, Cerulli Angelica, Aiello Francesco, Nucci Carlo

Клинический случайСтатьяПеревод в очереди

Аннотация

We present an interventional case report of a 76-year-old man who developed bilateral angle-closure glaucoma with extensive choroidal detachment following administration of oral acetazolamide immediately after routine cataract extraction and intraocular lens implantation. Rapid clinical improvement occurred after acetazolamide was stopped and high-dose intravenous steroid therapy was given. Although extremely rare, this adverse effect should be considered in patients who develop acute bilateral angle-closure glaucoma and choroidal effusion after cataract surgery.

Для цитирования: Mancino Raffaele, Varesi Chiara, Cerulli Angelica, Aiello Francesco, Nucci Carlo. Acute bilateral angle-closure glaucoma and choroidal effusion associated with acetazolamide administration after cataract surgery.. Journal of cataract and refractive surgery. 2011. DOI: 10.1016/j.jcrs.2010.12.032.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.